zbMATH — the first resource for mathematics

Navier-Stokes equations with vorticity in Besov spaces of negative regular indices. (English) Zbl 1339.35221
Summary: This paper studies the Cauchy problem for the three-dimensional Navier-Stokes equations, and shows that the condition \[ \operatorname{\nabla} \times \mathbf{u} \in L^{\frac{2}{2 - r}}(0, T; \dot{B}_{\infty, \infty}^{- r}), 0 < r < 2 \] ensures the regularity of the solution on \((0, T)\). This improves and extends many previous results.

35Q30 Navier-Stokes equations
35B65 Smoothness and regularity of solutions to PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI
[1] Bahouri, H.; Chemin, J. Y.; Danchin, R., Fourier analysis and nonlinear partial differential equations, Grundlehren der Mathematischen Wissenschaften, vol. 343, (2011), Springer Heidelberg · Zbl 1227.35004
[2] Beirão da Veiga, H., A new regularity class for the Navier-Stokes equations in \(\mathbb{R}^n\), Chin. Ann. Math. Ser. B, 16, 407-412, (1995) · Zbl 0837.35111
[3] Eskauriaza, L.; Serëgin, G. A.; Šverák, V., \(L_{3, \infty}\)-solutions of Navier-Stokes equations and backward uniqueness, Russian Math. Surveys, 58, 211-250, (2003) · Zbl 1064.35134
[4] Gala, S., A remark on the blow-up criterion of strong solutions to the Navier-Stokes equations, Appl. Math. Comput., 217, 9488-9491, (2011) · Zbl 1387.35453
[5] Giga, Y., Solutions for semilinear parabolic equations in \(L^p\) and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 62, 186-212, (1986) · Zbl 0577.35058
[6] Hopf, E., Über die anfangwertaufgaben für die hydromischen grundgleichungen, Math. Nachr., 4, 213-321, (1951)
[7] Kozono, H.; Ogawa, T.; Taniuchi, Y., The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z., 242, 251-278, (2002) · Zbl 1055.35087
[8] Kozono, H.; Shimada, Y., Bilinear estimates in homogeneous Triebel-Lizorkin spaces and the Navier-Stokes equations, Math. Nachr., 276, 63-74, (2004) · Zbl 1078.35087
[9] Kozono, H.; Taniuchi, Y., Bilinear estimates in BMO and the Navier-Stokes equations, Math. Z., 235, 173-194, (2000) · Zbl 0970.35099
[10] Leray, J., Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math., 63, 193-248, (1934) · JFM 60.0726.05
[11] Ohyama, T., Interior regularity of weak solutions of the time-dependent Navier-Stokes equation, Proc. Japan Acad., 36, 273-277, (1960) · Zbl 0100.22404
[12] Prodi, G., Un teorema di unicitá per le equazioni di Navier-Stokes, Ann. Mat. Pura Appl., 48, 173-182, (1959) · Zbl 0148.08202
[13] Serrin, J., On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Ration. Mech. Anal., 9, 187-195, (1962) · Zbl 0106.18302
[14] Takahashi, S., On interior regularity criteria for weak solutions of the Navier-Stokes equations, Manuscripta Math., 69, 237-254, (1990) · Zbl 0718.35022
[15] Temam, R., Navier-Stokes equations, theory and numerical analysis, (2001), AMS Chelsea Publishing · Zbl 0981.35001
[16] Wang, B. X., Ill-posedness for the Navier-Stokes equations in critical Besov spaces, Adv. Math., 268, 350-372, (2015) · Zbl 1316.35232
[17] Yuan, B. Q.; Zhang, B., Blow-up criterion of strong solutions to the Navier-Stokes equations in Besov spaces with negative indices, J. Differential Equations, 242, 1-10, (2007) · Zbl 1134.35089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.